American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Leon Strauss. Poles of a two-variable $P$-adic complex power . Trans. Amer. Math. Soc. 278 (1983) 481-493. MR 701506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Neal Koblitz. Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure . Trans. Amer. Math. Soc. 242 (1978) 261-269. MR 0491622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1